How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. SH Your Own Question
Dr. SH
Dr. SH, Doctor
Category: OB GYN
Satisfied Customers: 8702
Experience:  Doctor of Medicine
28323552
Type Your OB GYN Question Here...
Dr. SH is online now
A new question is answered every 9 seconds

I am spotting

Customer Question

I am spotting
Submitted: 11 months ago.
Category: OB GYN
Customer: replied 11 months ago.
I am feeling something moving in my stomach
Expert:  Dr. SH replied 11 months ago.

Thank you for your question.

Since how long are you having this problem?

Do you have any other medical problems?

Are you on any medications for anything at the moment?

Please let me know.

Customer: replied 11 months ago.
Well lybrel nut had period 3 weeks ago and have experience nausea, low back pain, headache, stomach cramps, and dizziness
Expert:  Dr. SH replied 11 months ago.

The symptoms that you are mentioning are common symptoms of hormonal disturbances that can happen due to a variety of reasons including a lot of stress, either physical or emotional; thyroid problems to name a couple of causes.

I would, however, strongly recommend that you be seen and be further evaluated with blood tests to be sure everything is okay.

Let me know if you have more questions.

Please rate me by clicking on one of the rating options.

Kindest regards

Related OB GYN Questions